# SDR CA031120001

- Difficulty date: May 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: C4264269
- Condition: Bent
- Location: Hyd Servo
- Component: Servo, Ronson
- Component part number: 206076062101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SERVICING THE HYDRAULIC ACTUATORS BY HELICOPTER ACCESSORY SERVICE IT WAS NOTICED THAT BOTH CYCLIC AND THE COLLECTIVE ACTUATOR EXTENSIONS WERE BENT LATERALLY ON THE LONGITUDINAL AXIS.  NO ACCIDENT OR INCIDENT REPORTED ON THE SUBJECT HELICOPTER.
